# SDR HALA2021031000047

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,116 hours, 3,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 FOUND AFT CARGO FLOOR PANEL 151TG WITH 01 OFF PUNCTURE. CORRECTIVE ACTION: CARRIED OUT RESTORATION OF PANEL. REPAIR CARRIED OUT AS PER SRM 51-77-13-911-001. ASSOCIATED ER/A 14-588858. (1750848)
